MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number GB2110X15B
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
A trilogy evo was returned to a third-party service center for preventive maintenance.There was no harm or injury reported.During the initial evaluation of the device a ventilator inoperative alarm indicating a system board failure was observed in the event log.A service required alarm indicating the internal battery was not detected was also observed.The device's system board and internal battery need to be replaced to address the issues.Additionally, not related to the reportable issue the machine flow sensor needs to be replaced due to contamination.A final report is being submitted.If new information becomes available following the completion of the device repair that changes the outcome of the investigation and associated medical device reporting a follow up/supplemental report will be completed.
 
Additional Manufacturer Narrative
The reported failure of the system board for a ventilator inoperative alarm and a battery failure alarm is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review: dhr review was performed for the complaint device serial number, h319507612369 review confirms that the device met the final acceptance criteria and was released for final distribution.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
6501 living place
pittsburgh PA
Manufacturer (Section G)
RESPIRONICS, INC.
6501 living place
pittsburgh PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25578674
Report Number2518422-2026-024711
Device Sequence Number5214025
Product Code CBK
UDI-Device Identifier00606959054127
UDI-Public(01)00606959054127
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberGB2110X15B
Device Catalogue NumberGB2110X15B
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown